# SDR RU3A2012092408

- Difficulty date: September 20, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N88
- Make and model: Cndair CL6002B16
- Aircraft serial: 5588
- Aircraft time: 2,420 hours, 1,139 cycles
- Engine: Ge CF34*
- System (JASC): 3140 · Central Computers
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

RED ENGINE WARNING MESSAGE ON TAKEOFF ROLL (ABORTED APPROX 100 KIAS) AUTO THROTTLES ENGAGED.  NO INDICATION OF ENGINE LIMITS EXCEEDED.  DOWN LOADED MDC AND FOUND THAT BOTH ENGINES HAD REACHED 900C DURING TAKEOFF ROLL.  SUSPECT AUTO THROTTLES DID NOT ENGAGE OR THE WRONG DATA WAS INPUT.  RED ENGINE WARNING LIGHT SHOULD NOT HAVE ILLUMINATED UNTIL 929C WITH AUTO THROTTLES AND THE CORRECT DATA.
